# SDR CA100806013

- Difficulty date: July 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS IN A CRUISE AND THE GENERATOR WARNING LIGHT CAME ON. PILOT REDUCED POWER AND CONTINUED CRUISE. PILOT TURNED OFF ALL NON-ESSENTIAL ELECTRONICS AND RETURNED TO BASE.  AFTER NORMAL ENGINE SHUT DOWN, IT WAS DISCOVERED THAT AN UNUSUAL AMOUNT OF CARBON BROKEN STARTER BRUSH MATERIAL WAS ON THE ENGINE DECK.  STARTER WAS REMOVED AND REPLACED.  NORMAL GROUND RUN AND FLIGHT TEST COMPLETED. (TC# 20100806013)
